Alert archive / Mississippi / Tornado Warnings in 2026

Tornado Warning 11, NWS New Orleans, LA

February 14, 2026Pike County, Mississippi

NWS New Orleans, LA issued this tornado warning at Feb 14, 2026, 11:39 PM CST for Pike County, Mississippi. It was in force for 28 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 14, 2026, 11:39 PM CST (05:39 UTC)
Expired
Feb 15, 2026, 12:07 AM CST
In force
28 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Pike County, MS

The radar

The Hammond radar (KHDC), 81 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 14, 11:40 PM CSTTSTM WND DMG4 Wsw Mccomb, MSTrees reported down on Deer Creek Lane. Time estimated by radar.
Feb 14, 11:45 PM CSTTORNADO6 Nw Summit, MSCorrects previous tornado report from 6 NW Summit. An EF-0 tornado with maximum sustained winds estimated near 80 mph touched down near Kenna Rd far northwest Pike County, MS where it caused minor tree damage. This tornado continued northeast into Lincoln Coun
Feb 14, 11:45 PM CSTTORNADO6 Nw Summit, MSAn EF-0 tornado with maximum sustained winds estimated near 80 mph touched down near Kenna Rd far northwest Pike County, MS where it caused minor tree damage. This tornado continued northeast into Lincoln County, MS where it strengthened into an EF-1 tornado.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 14, 6:54 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 5.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2026-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2026-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

232 
WFUS54 KLIX 150539
TORLIX
MSC113-150630-
/O.NEW.KLIX.TO.W.0011.260215T0539Z-260215T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1139 PM CST Sat Feb 14 2026

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Northern Pike County in southern Mississippi...

* Until 1230 AM CST.

* At 1139 PM CST, severe thunderstorms capable of producing both
  tornadoes and straight line wind damage were located near Mccomb,
  moving east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Mccomb and Summit around 1145 PM CST.

Other locations impacted by this tornadic thunderstorm include Mccomb
Airport.

This includes Interstate 55 in Mississippi between mile markers 11
and 24.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3121 9026 3114 9055 3135 9055 3135 9026
TIME...MOT...LOC 0539Z 250DEG 37KT 3124 9058 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KLG
3 follow-up statements
422 
WWUS54 KLIX 150552
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1152 PM CST Sat Feb 14 2026

MSC113-150630-
/O.CON.KLIX.TO.W.0011.000000T0000Z-260215T0630Z/
Pike MS-
1152 PM CST Sat Feb 14 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CST FOR
NORTHEASTERN PIKE COUNTY...

At 1152 PM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located over Summit, or
near Mccomb, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Pike County.

This includes Interstate 55 in Mississippi between mile markers 20
and 24.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3124 9026 3121 9045 3126 9046 3135 9052
      3135 9026
TIME...MOT...LOC 0552Z 250DEG 37KT 3129 9042 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KLG
304 
WWUS54 KLIX 150559
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1159 PM CST Sat Feb 14 2026

MSC113-150630-
/O.CON.KLIX.TO.W.0011.000000T0000Z-260215T0630Z/
Pike MS-
1159 PM CST Sat Feb 14 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CST FOR
NORTHEASTERN PIKE COUNTY...

At 1159 PM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located near Ruth, or 9
miles northeast of Mccomb, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Pike County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3122 9038 3128 9038 3135 9041 3135 9026
      3124 9026
TIME...MOT...LOC 0559Z 250DEG 37KT 3132 9033 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KLG
911 
WWUS54 KLIX 150607
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1207 AM CST Sun Feb 15 2026

MSC113-150617-
/O.CAN.KLIX.TO.W.0011.000000T0000Z-260215T0630Z/
Pike MS-
1207 AM CST Sun Feb 15 2026

...THE TORNADO WARNING FOR NORTHEASTERN PIKE COUNTY IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However, gusty winds are still possible with this
thunderstorm.

A Tornado Watch remains in effect until 200 AM CST for southern
Mississippi. A Tornado Watch also remains in effect until 500 AM CST
for southern Mississippi.

&&

LAT...LON 3122 9038 3128 9038 3135 9041 3135 9026
      3124 9026
TIME...MOT...LOC 0605Z 250DEG 37KT 3135 9023 

$$

KLG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Feb 14, 11:02 PM CST, 37 minutes earlier. Its key messages:

  • Updated at 927 PM CST Sat Feb 14 2026
  • Severe weather increasingly likely tonight. Main threats will be damaging winds (60+mph) and lightning. An embedded tornado or two cannot be ruled out.
  • Wind gusts may approach 30 mph through this afternoon.
  • Warmer than average temperatures next week.
Area forecast discussion, Feb 14, 11:02 PM CST, 37 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1102 PM CST Sat Feb 14 2026

...NEW SHORT TERM, LONG TERM, AVIATION, MARINE...

.KEY MESSAGES...
Updated at 927 PM CST Sat Feb 14 2026

- Severe weather increasingly likely tonight. Main threats will
  be damaging winds (60+mph) and lightning. An embedded tornado or
  two cannot be ruled out.

- Wind gusts may approach 30 mph through this afternoon.

- Warmer than average temperatures next week.

&&

.SHORT TERM...
(Today through Monday night)
Issued at 927 PM CST Sat Feb 14 2026

(For more information on the ongoing overnight severe potential,
please reference the previous AFD submitted at 1155AM CST 2/14/26)

The early morning system will be moving out of the region and to
the east we will be left with generally decreasing clouds from
west to east across the region. Behind the front only modest
temperatures and moisture changes. With the flow being more from a
Pacific in origin as well as lacking the northern stream
influence, not much of a temperatures change is anticipated in the
short term period. Going into the new workweek the region will
reside under dry northwest flow, which means mostly a temperatures
forecast. High pressure at the surface will help keep things
rather benign with calmer winds and mostly clear/mostly sunny
conditions. (Frye)

&&

.LONG TERM...
(Tuesday through Saturday night)
Issued at 927 PM CST Sat Feb 14 2026

An H5 ridge starts to build over the region early in the period,
which will help kick off a gradual warming trends this week.
Surface high pressure will quickly spread east of the region
allowing for a southerly surface return flow to develop over the
area. With the light to moderate low level flow, expect foggy
conditions to develop once again mid to late week during the
overnight and morning hours. Otherwise, temperatures during the
afternoon are expected to warm well into the 70s and even lower
80s late in the week across the interior portions of southeast
Louisiana. Within the very rich warm/moist advection Friday and
into the weekend there could be a few streamer showers along the
coast. However, a weak cold front will also begin to slide
southward going into next weekend with at least modest POPs to
round out the long term period. (Frye)

&&

.AVIATION...
(06Z TAFS)
Issued at 927 PM CST Sat Feb 14 2026

A cold front will bring convection into the region overnight. This
quick moving line will enter the BTR area around midnight and move
eastward beyond the MS Gulf Coast by around 12-13z. With this line
westerly winds of 40kts+ will be likely and VIS/CIG reductions
can be expected. Again this should last only a few hours during
the overnight. Conditions will improve from west to east through
Sunday morning with everyone seeing VFR by the end of the cycle.
West or northwest winds will also be gusty with some gusts between
20 and 30 knots possible early Sunday afternoon before relaxing
late in the period. (Frye)

&&

.MARINE...
Issued at 927 PM CST Sat Feb 14 2026

An approaching low pressure system will keep potentially hazardous
winds in seas in place today. Winds will likely exceed 20 knots for
most of the local waters with waves approaching or even exceeding
7ft at times over the open Gulf. A Small Craft Advisory is in effect
through Sunday evening. The remainder of next week will see lighter
winds and calmer seas return as a broad surface high pressure system
dominates the Gulf. (Frye)

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until midnight CST Sunday night for GMZ530-
     532-534-536-538-550-552-555-557-570-572-575-577.

MS...None.
GM...Small Craft Advisory until midnight CST Sunday night for GMZ532-
     534-536-538-550-552-555-557-570-572-575-577.

&&

SHORT TERM...RDF
LONG TERM....RDF
AVIATION...RDF
MARINE...RDF

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 9:56 PM CSTSevere Thunderstorm WarningLIXWilkinson79 min
Feb 14, 10:24 PM CSTTornado WarningLIXWilkinson31 min
Feb 14, 10:54 PM CSTTornado WarningLIXAmite, Wilkinson28 min
Feb 14, 10:57 PM CSTSevere Thunderstorm WarningLIXAmite, Wilkinson63 min
Feb 14, 11:02 PM CSTTornado WarningLIXAmite, Wilkinson14 min
Feb 14, 11:19 PM CSTTornado WarningLIXAmite26 min
Feb 14, 11:22 PM CSTTornado WarningLIXAmite23 min
Feb 14, 11:36 PM CSTSevere Thunderstorm WarningLIXAmite, Pike, Walthall69 min
Feb 15, 12:40 AM CSTSevere Thunderstorm WarningLIXPearl River, Walthall65 min
Feb 15, 1:24 AM CSTSevere Thunderstorm WarningLIXHancock, Harrison, Pearl River48 min
Feb 15, 2:11 AM CSTSpecial Weather StatementLIXHancock, Harrison64 min

Nearby

Tornado Warnings in Mississippi, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.